Computing generic bivariate Gröbner bases with Mathemagix release_njvemi3xgzcntduozzbouaxsoq

by Robin Larrieu

Published in ACM Communications in Computer Algebra by Association for Computing Machinery (ACM)
ISSN-L 1932-2232
Volume 53
Page(s) 41-44
Release Date 2019-11-08
Publisher Association for Computing Machinery (ACM)
Primary Language en (lookup)

Known Files and URLs

There are no known files associated with this release (you could try other releases for this work?).

No Full Text Available
Type  article-journal
Stage   published
Date   2019-11-08
Container Metadata
Unknown OA Status
Not in DOAJ
ISSN-L:  1932-2232
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Fatcat Bits

State is "active". Revision:
As JSON object via API